# SDR UALA2012071203767

- Difficulty date: July 10, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 47,500 hours, 18,883 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: R2 Door Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 2R WILL NOT ARM.  LUBED GIRT BAR FITTINGS AND ROLLERS ON DOOR FRAME.  ARM DISARM FUNCTIONS OKAY.
